# SDR HYIA20211015001

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N769EA
- Make and model: Cessna 402CESSNA
- Aircraft serial: C4020303
- Aircraft time: 35,526 hours, 39,431 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Binding
- Location: Pilot'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THE RUDDER PEDALS JAMMED IN FLIGHT.  MAINTENANCE HAS INSPECTED ALL PULLEYS, BELLCRANKS, TORQUE TUBES AND INTERCONNECT SPRINGS WITH NO DEFECTS NOTED.  TROUBLESHOOTING IS ONGOING AND THE SUBMISSION WILL BE UPDATED.
